cancel
Showing results for 
Search instead for 
Did you mean: 
vshetty123
Level 7

Display problem in one of our application when installed KB2416400 & KB2482017 in a system with McAfee Antivirus

We use an application called OSM in our project.  When the MS patch KB2416400(released December 2010) & KB2482017( released in February 2011) (Cumulative Security Update for Internet Explorer) is applied on systems with McAfee Antivirus (v 8.7) with Host Intrusion Prevension 7.0, we had a display problem in our application. Uninstalling these  updates fixes the issue. However, I need a better answer on what to do than to ignore the security update. Does anyone have encounterd with similar problem and possibly a resolution as of yet?

Message was edited by: vshetty123 on 2/22/11 11:52:10 PM CST
0 Kudos
4 Replies
Dinz
Level 16

Re: Display problem in one of our application when installed KB2416400 & KB2482017 in a system with McAfee Antivirus

Hey Vaishali,

Your thread is moved to the appropriate section . You would be assisted by our experts here soon .

Thanks,

0 Kudos
joeleisenlipz
Level 12

Re: Display problem in one of our application when installed KB2416400 & KB2482017 in a system with McAfee Antivirus

  • Do you have any specific error messages or is the problem only visual?
  • Is it only this "OSM" application that is impacted?
  • Details on scope? Workstations vs. Servers?
0 Kudos
McAfee Employee

Re: Display problem in one of our application when installed KB2416400 & KB2482017 in a system with McAfee Antivirus

Does the problem occur on a system without VSE or Host IPS?  It might just be a compatbility issue with the MS Patches and this OSM software, which you'd need to open a support ticket with the vendor of the software.

0 Kudos
vshetty123
Level 7

Re: Display problem in one of our application when installed KB2416400 & KB2482017 in a system with McAfee Antivirus

System has VSE 8.7i and Host IPS 7.0.  This is only visual problem with OSM.

As McAfee suggested  I disabled the signature 3776 from ePolicy Orchestrator and could see that display works fine.

However is there any fix available so that I can re-enable signature 3776 without causing display problem in the application?

0 Kudos